MAUDE Adverse Event Report: MASIMO - 40 PARKER RAD-5V PULSE OXIMETER

MASIMO - 40 PARKER RAD-5V PULSE OXIMETER
Model Number 25199
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the local facility, but has not yet been received at the main office for evaluation.Once the device has been returned and investigated, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported the display is missing a segment in the bpm area.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: the returned device was evaluated.External visual inspection showed no damage.The device was able to power on using lab stock batteries.When powered on the device was able to obtain readings and alarm alert conditions were fully functional.One led segment does not light up.Internal inspection showed the d1 component on the instrument board is defective causing the failed segment.A service history record review reveals that this unit was in the field for over two (2) years with no previous reported issues related to this reported event.
 
Event or Problem Description

Brand Name
RAD-5V PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8418094
Report Number2031172-2019-00126
Device Sequence Number16512512
Product Code DQA
UDI-Device Identifier00843997005524
UDI-Public00843997005524
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K033998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25199
Device Catalogue Number9197
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/21/2019
Supplement Date Received by Manufacturer06/27/2019
Initial Report FDA Received Date03/13/2019
Supplement Report FDA Received Date07/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1